# SDR ASAA1058666

- Difficulty date: December 20, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 13,676 hours, 4,296 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED TASK CARD 78273000 "INTERROGATE THE FMC CDU FOR ENGINE FAULTS" NR 1 ENGINE HAD CODE 73 31711 / NR 2 ENGINE HAD CODE 73 31712 BOTH ARE "ADIRU 1 TAT DATA AND ADIRU 2 TAT DATA DISAGREE" SHORT TERM FAULT.  PERFORMED FIM 73 28 TASK 808 EEC TEST PASSES FOR BOTH ENGINES FAULT NO LONGER ACTIVE.
